We’ve seen a LOT of weird things before in the medical field. But THIS? This is a whole new level.
Back in 2009 a woman by the name of Shanyna Isom had an asthma attack. No biggie, right? Wrong. Isom experienced an allergic reaction to the steriods used to treat the asthma attack.
The result? A reaction like a d-lister from the Xavier Institute…she’s growing fingernails where she would normally grow hair.
No…really…fingernails are sprouting from her body.
Johns Hopkins University doctors are baffled at the condition. There’s no precedent for what’s happening to Isom. She began growing skin cells at 12 times the rate of a normal person and each follicle began producing a fingernail!
Doctors seem to have the bizarre disorder under control and are working to figure out how to fix whatever strange effect the steroid treatment created which caused this entire mess to start in the first place.